# SDR CALA2015032593481

- Difficulty date: March 22, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 93,381 hours, 14,720 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORT ELEC ODOR & SMOKE IN AREA OF FWD LAVATORY E & GALLEY.  ISOLATED FWD BALLAST BETWEEN FWD GALLEY & LAVATORY.  INSPECTED ALL GALLEYS, LAVATORY’S, EE COMPARTMENT & FLIGHT DECK.  R & R FWD DIRECT LIGHTING BALLAST M656 WITH SERVICEABLE UNIT.  OPERATIONS NORMAL.
